# SDR ASAA1159034

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,962 hours, 4,482 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1667
- Condition: Faulty
- Location: A/C Bay
- Part time: 18,335 hours, 7,409 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MASTER CAUTION RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATES.  LIGHT GOES OUT WITH MASTER CAUTION RESET.  CONT CAB TEMPERATURE IS CONTROLLABLE.  NR 2 TEMP CTRLR SHOWS FLT DECK TRIM VALVE FAULT ON BIT & PREV FLT TESTS.  VERIFIED FLT DECK TRIM VALVE FAULT ON NR 2 PACK/ZONE TEMP CONTROLLER.  REPLACED V143 CONTROL CABIN TRIM AIR MOD VALVE REF MM 21 61 21.  ZONE TRIM AIR MODULATING VALVE CHECK AND LEAK CHECK NML REF MM 21 61 21.
